# SDR AALA20070978

- Difficulty date: May 28, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT MOUNTED EMERGENCY LIGHT AT SEAT 14D MISSING LENS.  REPLACED CLEAR LENS FOR AFT SEAT MOUNTED EMERGENCY LIGHT AT SEAT 14D.
